# SDR AALA20140826004

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 40,840 hours, 11,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 85312043603
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT WIRING AT SEAT 13DEF WAS DAMAGED.  REPAIRED WIRING FOR ESCAPE PATH LIGHT AT SEAT 13DEF.  OPERATIONS CHECKED NORMAL.
